If I overdose on sleeping aid will I be passed

Patient

Q: If I overdose on sleeping aid will I be passed out by morning when I have too go to school? Will I get sent to the hospital? What will most likely happen??

Doctor

A:   Welcome to Ask The Doctor.
We are here to help you.

Yes, obviously your life is in danger as you take these sleeping pills without indications. They can cause the side effects and can prove to be fatal enough to cause harm.
The probability depends on dose and your luck. However, i would strongly recommend not to take any such step.
If you have any issues with life or you are in any stress, talk to your parents. They are your best friend.

I hope it helps.
Stay Healthy

Related Q&A

Q: My tongue normally rests at the bottom of my mouth, but a few days ago I noticed that all of a sudden I am constantly...

Q: I recently noticed the small thing under my tongue seems to be swollen or have a couple red bumps. There also appear...

Q: Hi A few weeks ago, i scratched the roof of my mouth multiple times. A couple days later in the general area, i notic...

Q: My 10 year old daughter has a little hard lump inside her cheek it moves around and causes no pain

Q: How do I get a circumcision when my GP says it's non threatening so I don't need one?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews